Thanks for the info...
I'm just SO tired of this. This was sort of the straw that broke the camel's back this week... Stupid, I know, but I'm having a hard time doing the glass half full thing right at the moment. But - I'll get myself straightened out.
I should probably call my doc tomorrow (as I sit here - my shoulder is just throbbing). But - I don't want to because I know he will up my prednisone again. I was trying so hard to get off of it and had a set back in March when I went in for bloodwork and everything is still elevated. So - have to stay on 5mg until I see him in July. Had high hopes of being off of it and trying to get some of the 30 pounds off that I put on. Instead - I just broke down and bought bigger clothes yesterday. He upped my methotrexate at the same time - so I'm on 20 mg now...and that seems like it is making my skin...like, really thin...it seems to tear easy. Hard to explain. And, I really don't want that upped again.
Just a lose - lose at this point.
Of course - it isn't helping that I was supposed to leave on a mission trip yesterday to Vancleave, Mississippi for Huricane Katrina Rebuilding. I was going to work in the kitchen this year because, obviously, I am not able to do the actual construction. But, the team made a decision to drive straight through - and I am not up to that. So - I had to bow out. And, I know - that is my decision, but I've been so upset about it. I've been on mission trips for probably the last eight years...it's just what I do...and, the past two have been down south for Hurricane Katrina recovery. Grrrrrrrrrrrrrrr! I'm just SO angry!
Enough complaining...doesn't help anyway.
Thanks again for everything...
SLE: 07/07, Irritable Bowel Syndrome, migraines
400 mg. plaquenil, 5 mg. prednisone, 2400 mg. ibuprofin, 20 mg. methotrexate, folic acid, asacol, caltrate-D, wellbutrin, paxil, lybrel, Keppra (as needed)